Telfast 120mg once- a day offers relief from the symptoms of hayfever such as:
Telfast 120mg once- a day works fast, lasts for a full 24 hours and doesn’t make you drowsy.
AUST L 67078
Each tablet contains:fexofenadine hydrochloride 120mg
Adults and children over 12 years: Take 1 tablet daily.